# SDR CALA0000769

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN FRAME AT STA 1418 BELOW LONGERON 2L AND 2R.  THE CRACKS WERE STOP DRILLED IAW SRM 53-01.  REPAIR PARTS WERE INSTALLED IAW SRM 53-03, FIGURE 31A AND 51-10-3.
